A remark on positive definite matrices

Miroslav Fiedler

Časopis pro pěstování matematiky (1960)

  • Volume: 085, Issue: 1, page 75-77
  • ISSN: 0528-2195

How to cite


Fiedler, Miroslav. "Poznámka o positivně definitních maticích." Časopis pro pěstování matematiky 085.1 (1960): 75-77. <http://eudml.org/doc/18948>.

author = {Fiedler, Miroslav},
journal = {Časopis pro pěstování matematiky},
keywords = {linear algebra, polynomials, forms, theory of invariants},
language = {cze},
number = {1},
pages = {75-77},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Poznámka o positivně definitních maticích},
url = {http://eudml.org/doc/18948},
volume = {085},
year = {1960},

AU - Fiedler, Miroslav
TI - Poznámka o positivně definitních maticích
JO - Časopis pro pěstování matematiky
PY - 1960
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 085
IS - 1
SP - 75
EP - 77
LA - cze
KW - linear algebra, polynomials, forms, theory of invariants
UR - http://eudml.org/doc/18948
ER -


  1. Householder A. S., Principles of Numerical Analysis, McGraw-Hill, N. York-London 1953. (1953) Zbl0051.34602MR0059056

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.